Journal of Mathematics and Statistics

New Bivariate Wrapped Distributions

S. Nadarajah and Y. Zhang

DOI : 10.3844/jmssp.2016.206.212

Journal of Mathematics and Statistics

Volume 12, Issue 4

Pages 206-212

Abstract

There are not many models for bivariate directional data. Here, we introduce more than ten new bivariate wrapped distributions. For each distribution, expressions are given for the means, covariances and five correlation coefficients.

Copyright

© 2016 S. Nadarajah and Y. Zhang. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.